# SDR CALA9901215

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Bent
- Location: Bs 1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT FORWARD BULKHEAD CENTER VERTICAL SUPPORT BENT AT FS 1007, BL 0.  THE SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW 51-10-4, 51-10-2, 51-30-2, 51-30-5, AND 51-10-3.
